# SDR 2008UALA00999

- Difficulty date: February 23, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 70,974 hours, 8,780 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP:  RT OVERWING 2 FWD ASSY.  REPLACED FUSE.
